# SDR QXEA2012100701183

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 3,916 hours, 4,057 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ptu
- Part number: 5114904
- Part serial: K0216
- Condition: Failed
- Location: Te Flaps
- Part time: 13,157 hours, 14,131 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING F/A NOTED SMOKE COMING FROM RT SIDE OF ACFT, HYD FLUID ALSO NOTED COMING FROM RT SIDE OF ACFT,  ALSO NOTED PTU WAS STILL OPERATING WITH FLAPS AT 0. REPLACED PTU.  FOUND PTU SHAFT SHEARED.  LEAK COMING FROM PTU.  R & R IAW AMM TASK 29-11-61-000-801, AND 29-11-61-400-80.1.  PERFORMED SIMPLIFIED FLUSH OF NR 2 HYD SYS IAW TASK 29-10-00-617-803.  SUB TASK 29-10-00-170-136 PARA D. OPS AND LEAKS ARE GOOD.  NO FURTHER DEFECT NOTED.  DEFERRED FULL SYS FLUSH.  RETURNED TO SERVICE.
